Coherent states and square integrable representations
Annales de l'I.H.P. Physique théorique, Volume 29 (1978) no. 2, p. 139-156
@article{AIHPA_1978__29_2_139_0,
     author = {Moscovici, Henri and Verona, Andrei},
     title = {Coherent states and square integrable representations},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {29},
     number = {2},
     year = {1978},
     pages = {139-156},
     zbl = {0392.22008},
     mrnumber = {513686},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1978__29_2_139_0}
}
Moscovici, Henri; Verona, Andrei. Coherent states and square integrable representations. Annales de l'I.H.P. Physique théorique, Volume 29 (1978) no. 2, pp. 139-156. http://www.numdam.org/item/AIHPA_1978__29_2_139_0/

[1] N.H. Anh, Lie groups with square integrable representations. Ann. of Math., t. 104, 1976, p. 431-458. | MR 432822 | Zbl 0359.22007

[2] L. Auslander and B. Kostant, Polarization and unitary representations of solvable Lie groups. Inventiones Math., t. 14, 1971, p. 255-354. | MR 293012 | Zbl 0233.22005

[3] P. Bernat et al., Représentations des groupes de Lie résolubles. Dunod, Paris, 1972. | MR 444836 | Zbl 0248.22012

[4] J.-Y. Charbonnel, La formule de Plancherel pour un groupe de Lie résoluble connexe. Thèse 3e cycle, Université Paris VII.

[5] Harish-Chandra, Discrete series for semisimple Lie groups, II. Acta Math., t. 116, 1966, p. 1-111. | MR 219666 | Zbl 0199.20102

[6] B. Kostant, Quantization and unitary representations, I. Lecture Notes in Math., vol. 170, p. 87-208. | MR 294568 | Zbl 0223.53028

[7] G.W. Mackey, Induced representations of locally compact groups, I. Ann. of Math., t. 55, 1952, p. 101-130. | MR 44536 | Zbl 0046.11601

[8] C.C. Moore, Ergodicity of flows on homogeneous spaces. Amer. J. Math., t. 88, 1966, p. 154-178. | MR 193188 | Zbl 0148.37902

[9] H. Moscovici, Coherent state representations of nilpotent Lie groups. Commun. math. Phys., t. 54, 1977, p. 63-68. | MR 442152 | Zbl 0407.22011

[10] H. Moscovici et A. Verona, Sur les représentations induites holomorphes d'un groupe de Lie résoluble. C. R. Acad. Sci., Paris, t. 284, 1977, p. 1183-1185. | MR 437683 | Zbl 0367.22012

[11] G.D. Mostow, Homogeneous spaces with finite invariant measures. Ann. of Math., t. 75, 1962, p. 17-37. | Zbl 0115.25702

[12] L. Pukanszky, Characters of connected Lie groups. Acta Math., t. 133, 1974, p. 81-137. | MR 409728 | Zbl 0323.22011

[13] W. Schmid, L2-cohomology and the discrete series. Ann. of Math., t. 103, 1976, p. 375-394. | MR 396856 | Zbl 0333.22009

[14] D.J. Simms and N.M.J. Woodhouse, Lectures on geometric quantization, Lecture Notes in Physics, vol. 53. | Zbl 0343.53023

[15] J.A. Wolf, Unitary representations on partially holomorphic cohomology spaces. Memoirs of Amer. Math. Soc., no. 138. | Zbl 0288.22022